# SDR GLBA2017121200695

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - OFF-WING LH AILERON DAMAGED IN GROUND TRANSPORTATION ACCIDENT. MAINTENANCE DISCOVERED A DENT ON THE LEADING EDGE 58.5 INCHES OUTBOARD FROM INBOARD EDGE AND 8.5 INCHES AFT OF THE LEADING EDGE. THE DENT IS ABOUT 2 INCHES IN DIAMETER. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
